# SDR 7C7A2021100100019

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 42,524 hours, 46,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 85210003001
- Part serial: 8800170387
- Condition: Dented
- Location: Zone 800
- Part time: 4,244 hours, 5,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE TO AIRSTAIR DOOR SKIN. PN 85210003-001. ACCEPTABLE ALLOWANCE FOR 300 HRS UNTIL PERMANENT REPAIR IS REQUIRED. IAW ECO 008.52-21.03
